I am on Seroquel, and lithium, which I just go switched to last week and have been having more auditory hallucinations I am having more sleep distrubances etc I told him he just said to increase a med, well today to counter act I took about 35 adavan .5 to counter the feeling will I be okay.
You need to get to an emergency room asap. It is very possible you will not be okay.
Yes you need to go to the ER right now. Tell them what happened. They will be able to help prevent and further damage, and they can probably help with your meds too.
It was the only thing that could calm me down, the voices, the delusions the thoughts. It’s not working.
No sh it it’s not working @Dpaw. It’s not an antipsychotic, it’s an anti-anxiety med. It’s not going to make your psychotic symptoms go away. You seriously need to get to the ER, please. Call 911 or get someone to take you to the ER. Do not, and I mean DO NOT drive yourself, just incase.
The antipsychotics they have me on aren’t working is what I’m saying
You need to go to emergency room if you took too many pills
I don’t doubt that that is the case. I’m not accusing you of anything. I just want you to go to the ER so you don’t get sick from the ativan. Please listen to us and go to the ER.